# SDR ASOA2012120402591

- Difficulty date: November 30, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 20,171 hours, 18,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND FROM FRONT CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  LAMPED EMERGENCY LIGHT IAW AMM 33-51-19.  OP'S CHECKED GOOD.
